RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 039, 19 страниц (Mi sigma165)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

$N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions

Vladimir S. Gerdjikova, Nikolay A. Kostovab, Tihomir I. Valcheva

a Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria
b Institute of Electronics, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria

Аннотация: We consider $N$-wave type equations related to the orthogonal algebras obtained from the generic ones via additional reductions. The first $\mathbb Z_2$-reduction is the canonical one. We impose a second $\mathbb Z_2$-reduction and consider also the combined action of both reductions. For all three types of $N$-wave equations we construct the soliton solutions by appropriately modifying the Zakharov–Shabat dressing method. We also briefly discuss the different types of one-soliton solutions. Especially rich are the types of one-soliton solutions in the case when both reductions are applied. This is due to the fact that we have two diferent configurations of eigenvalues for the Lax operator $L$: doublets, which consist of pairs of purely imaginary eigenvalues, and quadruplets. Such situation is analogous to the one encountered in the sine-Gordon case, which allows two types of solitons: kinks and breathers. A new physical system, describing Stokes-anti Stokes Raman scattering is obtained. It is represented by a $4$-wave equation related to the $\mathbf B_2$ algebra with a canonical $\mathbb Z_2$ reduction.

Ключевые слова: solitons; Hamiltonian systems

DOI: https://doi.org/10.3842/SIGMA.2007.039

Полный текст: PDF файл (277 kB)
Полный текст: http://emis.mi.ras.ru/.../039
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: nlin.SI/0703002
Тип публикации: Статья
MSC: 37K15; 17B70; 37K10; 17B80
Поступила: 21 ноября 2006 г.; в окончательном варианте 8 февраля 2007 г.; опубликована 3 марта 2007 г.
Язык публикации: английский

Образец цитирования: Vladimir S. Gerdjikov, Nikolay A. Kostov, Tihomir I. Valchev, “$N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions”, SIGMA, 3 (2007), 039, 19 pp.

Цитирование в формате AMSBIB
\RBibitem{GerKosVal07}
\by Vladimir S.~Gerdjikov, Nikolay A.~Kostov, Tihomir I.~Valchev
\paper $N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions
\jour SIGMA
\yr 2007
\vol 3
\papernumber 039
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma165}
\crossref{https://doi.org/10.3842/SIGMA.2007.039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2299840}
\zmath{https://zbmath.org/?q=an:1134.37028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889235929}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma165
  • http://mi.mathnet.ru/rus/sigma/v3/p39

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gerdjikov, VS, “On classification of soliton solutions of multicomponent nonlinear evolution equations”, Journal of Physics A-Mathematical and Theoretical, 41:31 (2008), 315213  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Gerdjikov V.S., Vilasi G., and Yanovski AB,, “The Inverse Scattering Problem for the Zakharov–Shabat System”, Lecture Notes in Physics, 748, 2008, 97–132  crossref
    3. Gerdjikov V.S., Vilasi G., and Yanovski AB,, “The Lax Representation and the AKNS Approach”, Lecture Notes in Physics, 748, 2008, 37–70  crossref
    4. Lombardo S., Sanders J.A., “On the classification of automorphic Lie algebras.”, Communications in Mathematical Physics, 299:3 (2010), 793-824  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Gerdjikov V.S., Ivanov R.I., Kyuldjiev A.V., “On the N-wave equations and soliton interactions in two and three dimensions”, Wave Motion, 48:8 (2011), 791–804  crossref  mathscinet  zmath  isi  scopus
    6. Gerdjikov V.S., “On New Types of Integrable 4-Wave Interactions”, Application of Mathematics in Technical and Natural Sciences, AIP Conference Proceedings, 1487, ed. Todorov M., Amer Inst Physics, 2012, 272–279  crossref  adsnasa  isi  scopus
    7. В. С. Герджиков, Г. Г. Граховски, Р. И. Иванов, “$N$-волновые уравнения с $\mathcal{PT}$-симметрией”, ТМФ, 188:3 (2016), 397–415  mathnet  crossref  mathscinet  adsnasa  elib; V. S. Gerdjikov, G. G. Grahovski, R. I. Ivanov, “The $N$-wave equations with $\mathcal{PT}$ symmetry”, Theoret. and Math. Phys., 188:3 (2016), 1305–1321  crossref  isi
    8. Gerdjikov V.S., “On Nonlocal Models of Kulish-Sklyanin Type and Generalized Fourier Transforms”, Advanced Computing in Industrial Mathematics, Studies in Computational Intelligence, 681, eds. Georgiev K., Todorov M., Georgiev I., Springer International Publishing Ag, 2017, 37–52  crossref  mathscinet  isi  scopus
    9. Г. Г. Граховски, Д. И. Мустафа, Х. Сусанто, “О нелокальных редукциях многокомпонентного нелинейного уравнения Шредингера в симметрических пространствах”, ТМФ, 197:1 (2018), 45–67  mathnet  crossref  adsnasa  elib; G. G. Grahovski, A. J. Mustafa, H. Susanto, “Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces”, Theoret. and Math. Phys., 197:1 (2018), 1430–1450  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:142
    Полный текст:31
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019